Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Groups in which the squares of the elements are a dihedral subgroup


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 36 (1934), 819-825
MSC: Primary 20D60
DOI: https://doi.org/10.1090/S0002-9947-1934-1501768-7
MathSciNet review: 1501768
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D60

Retrieve articles in all journals with MSC: 20D60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1934-1501768-7
Article copyright: © Copyright 1934 American Mathematical Society

American Mathematical Society